Alert archive / Florida / Tornado Warnings in 2014
Tornado Warning 9, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at May 26, 2014, 2:04 PM EDT for Clay County, Saint Johns County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2014, 2:04 PM EDT (18:04 UTC)
- Expired
- May 26, 2014, 2:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Clay County, FL, Saint Johns County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1087 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
004
WFUS52 KJAX 261804
TORJAX
FLC019-109-261845-
/O.NEW.KJAX.TO.W.0009.140526T1804Z-140526T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
204 PM EDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN CLAY COUNTY IN NORTHEAST FLORIDA
NORTHWESTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
* UNTIL 245 PM EDT
* AT 204 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
SWITZERLAND...MOVING SOUTH AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SWITZERLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3000 8165 2999 8175 3002 8173 3005 8173
3008 8171 3012 8170 3012 8161 3001 8157
TIME...MOT...LOC 1804Z 000DEG 6KT 3010 8166
$$
WOLF3 follow-up statements
637
WWUS52 KJAX 261815
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT MON MAY 26 2014
FLC019-109-261845-
/O.CON.KJAX.TO.W.0009.000000T0000Z-140526T1845Z/
CLAY FL-ST. JOHNS FL-
215 PM EDT MON MAY 26 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR
NORTHWESTERN ST. JOHNS AND EASTERN CLAY COUNTIES...
AT 215 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED JUST SOUTHWEST OF
SWITZERLAND...MOVING SOUTH AT 10 MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3011 8163 3001 8159 3000 8165 2999 8175
3002 8173 3005 8173 3008 8171 3012 8170
TIME...MOT...LOC 1815Z 000DEG 6KT 3007 8167
$$696
WWUS52 KJAX 261824
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EDT MON MAY 26 2014
FLC019-109-261845-
/O.CON.KJAX.TO.W.0009.000000T0000Z-140526T1845Z/
CLAY FL-ST. JOHNS FL-
224 PM EDT MON MAY 26 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR
NORTHWESTERN ST. JOHNS AND EASTERN CLAY COUNTIES...
AT 223 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED 3 MILES NORTH OF GREEN
COVER SPRING...MOVING SOUTH AT 10 MPH.
THE STORM HAS WEAKENED OVER THE PAST 15 MINUTES...THERE IS STILL
POTENTIAL FOR A BRIEF TORNADO...OR WATERSPOUT OVER THE ST. JOHNS
RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3011 8163 3001 8159 3000 8165 2999 8175
3002 8173 3005 8173 3008 8171 3012 8170
TIME...MOT...LOC 1823Z 006DEG 8KT 3002 8168
$$517
WWUS52 KJAX 261831
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EDT MON MAY 26 2014
FLC019-109-261841-
/O.CAN.KJAX.TO.W.0009.000000T0000Z-140526T1845Z/
CLAY FL-ST. JOHNS FL-
231 PM EDT MON MAY 26 2014
...THE TORNADO WARNING FOR NORTHWESTERN ST. JOHNS AND EASTERN CLAY
COUNTIES IS CANCELLED...
THE STORM HAS WEAKENED BELOW SEVERE LEVELS. HOWEVER IT MAY CONTINUE
TO PRODUCE GUSTY WINDS AND SMALL HAIL.
WEAK ROTATION CONTINUES TO BE DETECTED. TORNADOES CAN OCCUR WITH
LITTLE OR NO ADVANCED WARNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3011 8163 3001 8159 3000 8165 2999 8175
3002 8173 3005 8173 3008 8171 3012 8170
TIME...MOT...LOC 1831Z 000DEG 6KT 3004 8167
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at May 26, 10:18 AM EDT, 3 hours 46 minutes earlier.
Area forecast discussion, May 26, 10:18 AM EDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 1018 AM EDT MON MAY 26 2014 .UPDATE... WEAK MCS THAT WAS RESPONSIBLE FOR PRE-DAWN STORMS OVER SECTIONS OF THE SE GA AND NE FL COAST HAS MOVED OFFSHORE WITH ONLY ISOLATED SHOWERS OVER THE OUTER COASTAL WATERS AND LINGERING CLOUDS OVER COASTAL COUNTIES. FARTHER INLAND SKIES ARE MOSTLY SUNNY ALLOWING TEMPS TO WARM TO AROUND 80 FROM WAYCROSS TO THE SUWANNEE RIVER VALLEY. TEMPS AT 500 MB ARE AROUND -12C ON MORNING SOUNDING WITH A FORECAST AND PWAT IS 1.58 INCHES. THE RAPID REFRESH MODEL FORECASTS A SFC BASED CAPE AROUND 2400 BUT WHERE DEWPOINTS REMAIN ABOVE 70...CAPES COULD REACH 4000 J/KG PER MODIFICATION OF THE 12Z RAOB. RIDGING OVER THE MISSISSIPPI VALLEY WILL SHIFT A EAST TODAY WITH WEAK N-NW STEERING FLOW FOR THUNDERSTORMS DEVELOPING THIS AFTN. && .AVIATION... TEMPO FOR LOW CEILINGS ARE POSSIBLE AT SSI THROUGH 15Z. TSRA WILL DEVELOP BTWN 16Z-19Z. HAVE A TEMPO FOR GNV AND VCTS FOR REMAINING TERMINALS. WILL ADD TSRA AS TIMING AND MOVEMENT OF STORMS BECOMES MORE CERTAIN. EAST TO SE WINDS WILL BE AROUND 10 KT OUTSIDE OF THUNDERSTORM ACTIVITY. && .MARINE... ESE WINDS 10-15 KTS TODAY WILL BECOME SSE TUE THROUGH FRI WILL PREVAIL THROUGH THE UPCOMING WEEK WITH COMBINED SEAS OF 1-3 FT...OCCASIONAL 4 FT SEAS POSSIBLE NEAR THE GULF STREAM. RIP CURRENTS: LOW RISK THROUGH AT LEAST TUESDAY...WITH AN EASTERLY SWELL OF 2 FEET OR LESS IMPACTING AREA BEACHES. && .PRELIMINARY POINT TEMPS/POPS... AMG 87 65 89 67 / 50 50 50 50 SSI 82 72 84 71 / 30 20 50 50 JAX 87 67 88 69 / 30 30 50 50 SGJ 82 74 84 71 / 20 20 40 40 GNV 90 65 90 67 / 40 50 50 50 OCF 91 68 90 69 / 40 50 50 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && TRABERT/WOLF/ALLEN
Hazardous weather outlook, May 26, 5:09 AM EDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 509 AM EDT MON MAY 26 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-270915- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 509 AM EDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED IN COASTAL NORTHEAST FLORIDA EARLY THIS MORNING. SCATTERED SLOW-MOVING THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING...MAINLY OVER INLAND LOCATIONS. STRONGER ACTIVITY WILL PRODUCE FREQUENT LIGHTNING STRIKES AND LOCALLY HEAVY DOWNPOURS THIS AFTERNOON AND EVENING. RIVER FLOODING CONTINUES ALONG PORTIONS OF THE SANTA FE RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH SATURDAY. A SURGE IN NORTHEASTERLY WINDS MAY BRING SMALL CRAFT ADVISORY CONDITIONS TO THE COASTAL WATERS ON SUNDAY. RIVER FLOODING WILL CONTINUE TO SLOWLY SUBSIDE ON THE SANTA FE RIVER BASIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. NELSON
In the hours before
Special weather statement, May 26, 1:07 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
107 PM EDT MON MAY 26 2014
GAZ153-154-261730-
COASTAL GLYNN-INLAND GLYNN-
107 PM EDT MON MAY 26 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR GLYNN COUNTY
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 130 PM EDT...
AT 107 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTHEAST OF EVERETT...MOVING
SOUTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND EVERETT AND BOYS ESTATE THROUGH 130 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3121 8163 3140 8168 3140 8166 3145 8162
3136 8152 3134 8144 3131 8141
TIME...MOT...LOC 1707Z 334DEG 8KT 3142 8161
TRABERTLocal storm report, May 26, 1:08 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
108 PM EDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL ARLINGTON 30.34N 81.60W
05/26/2014 E1.00 INCH DUVAL FL TRAINED SPOTTER
MOSTLY PEA SIZE HAIL...BUT FEW STONES UP TO QUARTER SIZE
REPORTED.
&&
PWOLFSpecial weather statement, May 26, 1:29 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
129 PM EDT MON MAY 26 2014
GAZ136-153-261800-
INLAND GLYNN-WAYNE-
129 PM EDT MON MAY 26 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE AND GLYNN
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 200 PM EDT...
AT 129 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHWEST OF EVERETT...MOVING
SOUTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND EVERETT...MOUNT PLEASANT AND THALMANN THROUGH 200 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3115 8160 3119 8177 3122 8177 3133 8173
3136 8177 3148 8171 3145 8161 3140 8157
TIME...MOT...LOC 1729Z 014DEG 12KT 3139 8167
TRABERTLocal storm report, May 26, 1:36 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
136 PM EDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM TSTM WND GST 2 N ORANGE PARK 30.20N 81.70W
05/26/2014 M50 MPH DUVAL FL ASOS
WIND GUST OF 50 MPH AT JACKSONVILLE NAVAL STATION ASOS AT
127 PM.
&&
ALLENLocal storm report, May 26, 1:37 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
137 PM EDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM TSTM WND GST 2 N ORANGE PARK 30.20N 81.70W
05/26/2014 M50.00 MPH DUVAL FL ASOS
WIND GUST OF 50 MPH AT JACKSONVILLE NAVAL STATION ASOS AT
127 PM.
&&
ALLENSpecial weather statement, May 26, 1:48 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 148 PM EDT MON MAY 26 2014 FLZ024-GAZ164-165-261815- CHARLTON-INLAND CAMDEN-NASSAU- 148 PM EDT MON MAY 26 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CHARLTON... CAMDEN AND NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 215 PM EDT... AT 149 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES NORTHEAST OF FOLKSTON...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND KINGS FERRY AND FOLKSTON THROUGH 215 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3074 8180 3074 8206 3095 8195 3095 8184 TIME...MOT...LOC 1749Z 000DEG 5KT 3089 8193 TRABERT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:37 PM EDT | Special Weather Statement | JAX | Saint Johns | 38 min |
| May 26, 12:09 PM EDT | Special Weather Statement | JAX | Duval | 36 min |
| May 26, 12:36 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 39 min |
| May 26, 1:13 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval | 47 min |
| May 26, 1:39 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 51 min |
| May 26, 1:57 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 48 min |
| May 26, 2:33 PM EDT | Special Weather Statement | JAX | Clay | 42 min |
| May 26, 2:55 PM EDT | Special Weather Statement | JAX | Putnam | 50 min |
| May 26, 4:35 PM EDT | Special Weather Statement | JAX | Columbia | 40 min |
| May 26, 4:44 PM EDT | Special Weather Statement | JAX | Gilchrist | 46 min |
| May 26, 5:08 PM EDT | Special Weather Statement | JAX | Marion | 37 min |
| May 26, 5:26 PM EDT | Special Weather Statement | JAX | Gilchrist | 49 min |
Nearby
Tornado Warnings in Florida, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.